A note on Lascar strong types in simple theories

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Let T be a countable, small simple theory. In this paper, we prove that for such T, the notion of Lascar strong type coincides with the notion of strong type, over an arbitrary set.

Original languageEnglish
Pages (from-to)926-936
Number of pages11
JournalJournal of Symbolic Logic
Volume63
Issue number3
DOIs
Publication statusPublished - 1998 Sep

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Philosophy
  • Logic

Cite this